# SDR UALA2013041102460

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,200 hours, 14,397 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Inoperative
- Location: Wheel Well
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT FAILED TO ILLUM DURING TEST.  WHEEL WELL FIRE TEST OVERHEAT INOP DEFERRED IAW MEL.
